Thread: possible gyno, what to do?
04-19-2005, 12:05 AM #1
possible gyno, what to do?
I have previously ran tren 150mg eod and prop 100mg eod without problems for 16 weeks.
My current cycle that I am in week 7 of looks like this:
wk 1-4, 9-13 LR3 IGF-1 60mcg pwo-only
wk 4-21 tren 75mg eod
wk 4-22 prop 100mg eod
wk 4-19 eq 250mg e4d
wk 22-26 LR3 IGF-1 20mcg ed + Pheedno's textbook PCT
I have recently experienced some soreness around my right nipple and a 1/4" mass with no definate edge ... in other words, its not hard, just firm. This is directly underneath the nipple. My left nipple is not affected. The only difference is adding the EQ and actually decreasing the tren. I doubt this would be progesterone related unless I built up a sensitivity to the tren after my last cycle. Any thoughts on a good therapy to follow? Just the basic nolva/letro? How to run it while on-cycle without hindering gains?
04-19-2005, 12:10 AM #2
You just wrote that your cycle was 26 weeks long. If you dont think its progesterone gyno then I would run Nolva at 60mg/day until it ceases, then slowly lower the dosage of Nolva day by day so that you dont have a rebound. Then after you lower it to around 20mg/day..keep it there.
Last edited by Mutant; 04-19-2005 at 12:12 AM.
04-19-2005, 12:12 AM #3Associate Member
- Join Date
- Dec 2003
- Buffalo, NY area
Were you taking Nolva/Letro before you discovered your gyno?
04-19-2005, 12:14 AM #4Associate Member
- Join Date
- Dec 2003
- Buffalo, NY area
I also noticed that you have been running the Tren way too long. You only want to run Fina for no more than 8 weeks at a time cause its so hard on the system. It may be progesterone and if so get some Dostinex.
04-19-2005, 12:24 AM #5Originally Posted by Zues
04-19-2005, 12:35 AM #6
Could this have been caused by missing a few doses last week? It DID start last week when I decided to tell my wife I wanted a divorce ... so I am sure my stress hormones are high as well. Plus missing a dose or 2 I am sure threw off my blood levels which may have caused this to happen. Too many factors right now to even consider, my mind is a mess right now. I am hoping just to stay on my shot schedule and keep my blood levels stable and maybe take some nolva or whatever and get back on track. I have a week of vacation that WE took for our 1 year anniversary which is this Friday (April 22nd) and I will be stuck having to help her move out ... I just can't let her moving out effect me like telling her I wanted a divorce last week did.
04-19-2005, 08:46 AM #7
Missing doses COULD cause a minor estrogen backlash, but it is really immaterial. Yeah, go right to the standard treatment and start with a high dose of nolva and maybe an antiaromatase as well. So what if it hinders your gains? It won't STOP them. Better to gain say 14 lbs instead of 15lbs and have a smooth chest, than have all the gains and a nice pair of B cups. Nip it in the bud. Er, I mean, buds, plural. Sorry for the pun... can't resist. Fight it now, vigorously, rather than dealing with it later. Almost impossible to reverse it, once you have big lumps.
04-19-2005, 08:51 AM #8
what about adding letro? 60mg novla ed and how much letro? I am having similar problems.
04-19-2005, 09:00 AM #9
You could start with 1mg letro for a week and reduce to .5mg unless you are doing very high doses of aromatizable drugs. A good maintenance dose is .25mg/ED if you seem to have problems and want to run it all the time. The nolva is your panic reaction drug, though. Preventing aromatization does not solve the immediate problem of high estrogen levels already present and active. So a two pronged approach is viable, but one prong is more important to get going right away than the other.
Letro will mess slightly with your lipids profile, while nolva should improve it.
04-19-2005, 11:11 AM #10
Ok actually today, now that I have gotten back on track with my eod injections for a few doses, the bump is about half the size and the tenderness has decreased quite a bit as well. Is this common to happen when you miss injections? Last week I took my tren 75mg/prop 100mg/eq 250mg shot on monday and took the same shot on saturday ... I missed my tren 75mg/prop 100mg shot on wednesday and the shot I took on saturday (tren/prop/eq) should have been on friday. I also didn't lift or eat that well due to arguing with my wife about separating and just generaly being upset to my stomach about the situation. Any theory or, better yet, factual information about why this happened and why the bump seems to be reabsorbing sooo fast? I have never missed an injection on any of my previous cycles so I really have no experience with this.
Last edited by OneEyedJohnny; 04-19-2005 at 11:18 AM.
04-19-2005, 11:28 AM #11
I forgot where, but I read in a few places that Letro does not react well with Nolva because in some way it reduces the effects of Nolva. Arimidex /L-dex is a good substitute. A combo of .25-.5mg/day of L-dex, and standard gyno treatment with Nolva should work best.
04-19-2005, 08:36 PM #12
Jump on 80mg of nolva ASAP! It's not prolactin gyno unless you are lactating, and even then it won't result in a mass under your nipple. I'd also reccomend running an AI so once you get things under control they won't come back.
Mutant: Nolva does reduce some of the effectiveness of letro, but it's not significant enough to worry about.
04-19-2005, 08:47 PM #13Originally Posted by joevette
04-20-2005, 07:32 AM #14
Order placed, thanx guys
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)